# SDR DALA1161910932

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 60,215 hours, 45,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED STA 200-218 AND LBL 22 SAA 021 - CORROSION MAIN CABIN.
